Menu
Your Cart

Acetylsalicylic Acid 760mg Caffeine 60mg Alabukun Powder

Acetylsalicylic Acid 760mg Caffeine 60mg Alabukun Powder
Acetylsalicylic Acid 760mg Caffeine 60mg Alabukun Powder
New
Acetylsalicylic Acid 760mg Caffeine 60mg Alabukun Powder
Acetylsalicylic Acid 760mg Caffeine 60mg Alabukun Powder
Acetylsalicylic Acid 760mg Caffeine 60mg Alabukun Powder

Acetylsalicylic Acid 760mg Caffeine 60mg Alabukun Powder

For fast relief of pain, cold, headache & feverishness.

Dosage

Adults: take one sachet with water, 3 times a day

CAUTION

Contains Aspirin, Do not take on an empty stomach, or if you have a stomach ulcer. If symptoms persist for more than two days of treatment consult your doctor. Not to be used for children under 12yrs. Keep away from children, Store in a cool dry place.

  • Stock: 100
  • Model: HSALAPOW
£5.50
Add to Wish List Compare this Product